Uniform filters
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 40 (1999) no. 2, pp. 82-126.
@article{CTGDC_1999__40_2_82_0,
     author = {Garcia Rom\'an, Manuel and M\'arquez Hern\'andez, Mercedes and Jara, Pascual and Verschoren, Alain},
     title = {Uniform filters},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {82--126},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {40},
     number = {2},
     year = {1999},
     zbl = {0936.16027},
     mrnumber = {1697035},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1999__40_2_82_0/}
}
Garcia Román, Manuel; Márquez Hernández, Mercedes; Jara, Pascual; Verschoren, Alain. Uniform filters. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 40 (1999) no. 2, pp. 82-126. http://www.numdam.org/item/CTGDC_1999__40_2_82_0/

[1] Anh, P.N., Duality of modules over topological rings, J. of Algebra 75 (1982) 395-425. | MR 653899 | Zbl 0502.16029

[2] Bikan, L., Kepka, T. and Nemec, P., Rings, modules and preradicals, Dekker, New York, 1982. | MR 655412 | Zbl 0483.16026

[3] Borceux, F. and Cruciani, R., A Generic Representation Theorem for Non-commutative Rings, J. of Algebra 167 (1994) 291-308. | MR 1283288 | Zbl 0806.18003

[4] Borceux, F. and Van Den Bossche, G., A generic sheaf representation for rings, Lect. Notes in Math. Vol. 1488, 30-42, Springer-Verlag, New York, 1991. | MR 1173003 | Zbl 0743.18002

[5] Bronowitz, R., Decomposition of Torsion Theories, Ph. D. Thesis, University of Florida, 1972.

[6] Bueso, J.L., Jara, P. and Verschoren, A., Compatibility, stability and sheaves, Dekker, New York, 1995. | MR 1300631 | Zbl 0815.16001

[7] Gabriel, P., Des catégories abeliennes, Bull. Soc. Math. France 90 (1962) 323-448. | Numdam | MR 232821 | Zbl 0201.35602

[8] García Román, M., Filtros uniformes y geometría algebraica no conmutativa, Ph. D. Thesis, La Laguna, 1998.

[9] García Román, M., Márquez, C.M. and Verschoren, A., Structure sheaves and noncommutative topologies, J. of Algebra 194 (1997) 224-244. | MR 1461488 | Zbl 0882.16018

[10] Golan, J., Localization in Noncommutative Rings, Dekker, New York, 1975. | MR 366961 | Zbl 0302.16002

[11] Golan, J., Torsion Theories, Longman, 1986. | MR 880019 | Zbl 0657.16017

[12] Golan, J., Linear topologies on a ring: an overview, Longman, 1987. | MR 895585 | Zbl 0615.16028

[13] Goldman, O., Rings and modules of quotients, J. of Algebra 13 (1969) 10-47. | MR 245608 | Zbl 0201.04002

[14] Kaplansky, I., Topological rings, Bull. A. M. S. 45 (1948) 809-826. | MR 26643 | Zbl 0031.19902

[15] Menini, C. and Orsatti, A., Topologically left artinian rings, J. of Algebra 93 (1985) 475-508. | MR 786765 | Zbl 0608.16036

[16] Merino, L.M., Radwan, A. and Verschoren, A., Strongly normalizing modules and sheaves, Bull. Soc. Math. Belg. 44 (1993) 272-284. | Zbl 0811.16025

[17] Merino, L.M. and Verschoren, A., Strongly normalizing extensions, J. Pure Appl. Algebra 92 (1994) 161-172. | MR 1261123 | Zbl 0801.16026

[18] Mulet, J. and Verschoren, A., On compatibility II, Comm. Algebra 20 (1992) 1879-1905. | MR 1167080 | Zbl 0811.16026

[19] Rosenberg, A., Noncommutative Algebraic Geometry and Representations of Quantized Algebras, Kluwer Academic Publishers, 1995. | MR 1347919 | Zbl 0839.16002

[20] Stenström, B., Rings of Quotients, Springer Verlag, Berlin, 1975. | MR 389953 | Zbl 0296.16001

[21] Van Oystaeyen, F. and Verschoren, A., Reflectors and Localization, Dekker, New York, 1979. | MR 521257 | Zbl 0408.16001

[22] Verschoren, A., Compatibility and sheaves, Murcia, 1990. | MR 1104661

[23] Verschoren, A., Sheaves and localization, J. of Algebra 182 (1996) 341-346. | MR 1391587 | Zbl 0863.16024

[24] Viola-Prioli, J. When is every kernel functor idempotent?, Can. J. of Math. 27 (1975) 545-554. | MR 382353 | Zbl 0268.16016